MathSciNet Relay Station
MathSciNet bibliographic data
MR457339 10A35
Hoggatt, V. E., Jr.; Bergum, G. E. A problem of Fermat and the Fibonacci sequence. Fibonacci Quart. 15 (1977), no. 4, 323–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement